# SDR DALA1143063152

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 20,287 hours, 10,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG IS DAMAGED.  REMOVED PANEL 151VG IAW A319 AMM 53-42-14-000-01.  FABRICATED NEW FLOOR PANEL 151VG ON STAM TRAVELER T11-888262 IAW DWG 3D25-40532. INSTALLED NEW PANEL 151VG IAW AMM 53-42-14-400-001.
